References for Kenkichi Iwasawa

Version for printing

Articles:

  1. R Gillard, à la mémoire de Kenkichi Iwasawa (1917-1998), Gaz. Math. No. 82 (1999), 109-111.
  2. J Coates, Kenkichi Iwasawa (1917-1998), Notices Amer. Math. Soc. 46 (10) (1999), 1221-1225.
    http://www.ams.org/notices/199910/mem-iwasawa.pdf
  3. List of publications of Kenkichi Iwasawa, in Algebraic number theory (Boston, MA, 1989), xiii-xvi.
  4. Two hours with Kenkichi Iwasawa (Japanese), Sugaku 45 (4) (1993), 366-372.

JOC/EFR September 2001

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Iwasawa.html